[Friends] What's on ACB Radio?

Larry Turnbull kc8phj at bellsouth.net
Thu Feb 2 00:18:18 GMT 2012


Hello all:
It is Wednesday and that means it is time for the ACB Radio schedule for
tonight and the rest of this week.
 
Tonight on mainstream starting at 9:00 P.M eastern, 6 pacific we have the
Debbie Hazelton show.
Tonight is part 2 of Debbie's interview with Rick Reed.
Then at 10:00 P.M eastern, 7 pacific we have View Points Plus.
Tonight's episode features research on how blind people navigate cities.
Also find out about the EyeCycle organization for tandem riders.
Finally at 10:30 P.M eastern, 7:30 pacific it is O magazine.
These shows will repeat every 2 hours overnight and during the day on
Thursday.
 
Tonight on interactive starting at 7:00 P.M eastern, 4 pacific we have the
Mid Week Music Mix with Nolan Crabb.
 
For Thursday on mainstream starting at 9:00 P.M eastern, 6 pacific we have
World of Radio with Glen hauser.
Glenn will bring you up to date on what is being heard in the world of short
wave radio.
At 9:30 P.M eastern, 6:30 pacific it is our by weekly feature.
This week will be the latest episode of News Reel.
Finally at 10:00 P.M eastern, 7 pacific we have ACB Coast to Coast with
Marlaina, Mitch and Melanie.
They will keep you up to date on what is going on with ACB and its leaders.
These shows will repeat every 2 hours overnight and during the day on
Friday.
 
On interactive starting at 1:00 P.M eastern, 10:00 A.M pacific we have Reg's
Good Stuff.
Reg will play lots of great music from the UK as well as some of his own
music he has composed and performed.
At 3:00 P.M eastern, noon pacific we have Paten Place.
Joe and Linda Paten will play great music as well as have fun bantering with
each other and you the listeners.
At 6:00 P.M eastern, 3 pacific it's time for the Yin Yang show with Rick
Morin and Brian Charlson.
 
On Friday on mainstream starting at 9:00 P.M eastern, 6 pacific we have Main
Menu.
That is followed by Let's Talk Low Vision at 10:00 P.M eastern, 7 pacific.
Finally at 11:00 P.M, 8 pacific we have Sports Illustrated.
These shows will repeat every 3 hours overnight and during the day on
Saturday except Saturday morning when we will be airing the kids line up.
 
On interactive starting at 9:00 A.M eastern, 6 pacific it is a New Song with
Deb Lewis.
Deb will have all your favorite contemporary Christian music.
At 5:00 P.M eastern, 2 pacific it is Rockin' with the Rickster.
Rick will play lots of great rock tunes from the 60s and 70s.
At 8:00 P.M eastern, 5 pacific it is the Friday Night Free for All with me,
Larry T.
I will have your favorite up beat music from the late 50s through the 80s.
 
Finally on Saturday on mainstream starting at 8:00 A.M eastern, 5 pacific we
have the Saturday morning kids line up.
This features four great kids magazines, Bigler's World, Children's Stories,
Kids Space and Teen Magazine.
 
Then at 9:00 P.M eastern, 6 pacific it is Books and Beyond with Bonnie
Blose.
Finally at 10:00 P.M eastern, 7 pacific it is Cooking in the Dark with Dale
Campbell.
These shows will repeat every 2 hours overnight and during the day on Sunday
except between 11:00 A.M and 3:00 P.M eastern when we repeat the kids line
up to benefit the west coast.
 
We have a pretty full day on interactive on Saturday starting at 10:00 A.M
eastern, 7 pacific we have Saturday Morning Oldies with Deb and Rick Lewis.
Deb and Rick will get your day started with great oldies and fun
conversation.
Then at 1:00 P.M eastern, 10:00 A.M pacific it is Eclection with General Jr.
General Jr. will keep your day going with great music and fun.
At 3:00 P.M eastern, noon pacific it is the 80s connection with Desyree.
She will have your favorite 80s tunes ready to play at your request.
At 6:00 P.M eastern, 3 pacific it is the Desert Skies with Jeff Bishop.
Jeff will have your favorite music and updates on what is going on in the
world of technology.
Finally at 9:00 P.M eastern, 6 pacific it is Anything and Everything with
Kevin Minor.
Kevin will play your favorite music from the 40s through today.
 
That's the schedule for tonight and the rest of the week.
 
I will be back Sunday with another schedule reminder.
Thanks for listening to ACB Radio and enjoy the programming.
If you have any ideas on what kind of programming you would like to hear on
ACB Radio please feel free to write to me at support at acbradio.org.
 
Larry
 
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://acbradio.org/pipermail/friends/attachments/20120201/fdb34a27/attachment.htm>


More information about the Friends mailing list